# SDR LR7A2015080300599

- Difficulty date: August 3, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 9,096 hours, 5,770 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T30025
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-2 CHECK, FOUND THE LT OTBD FLAP LOWER L/E SKIN HAD A ONE INCH LONG CRACK AT OWS 238.  REPAIRED IAW SMP583, SRM FIG. 51-140-12.
